# SDR AALA202208246975

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A300*
- Aircraft serial: 6249
- Aircraft time: 26,066 hours, 10,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22662
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 2,112 hours, 868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT MAINTENANCE NOTED THAT THE MOORING LINE OF THE SLIDE BEING INSTALLED WAS PACKED INTO THE SLIDE ASSEMBLY AND THE END LOOP WAS NOT ACCESSIBLE. THE SLIDE WAS REMOVED AND ROUTED BACK TO STORES AS A BAD FROM STOCK ITEM TO BE SENT OUT FOR REPAIR. A SERVICEABLE SLIDE WAS INSTALLED.
